Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 381685, 4 pages
http://dx.doi.org/10.1155/2014/381685
Research Article

Existence of Strong Coupled Fixed Points for Cyclic Coupled Ciric-Type Mappings

Department of Mathematics and Statistics, Faculty of Science, University of Uyo, Uyo, Nigeria

Received 28 July 2014; Accepted 16 October 2014; Published 23 November 2014

Academic Editor: Gabriel Nagy

Copyright © 2014 Xavier Udo-utun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. B. Ciric, “Generalized contractions and fixed-point theorems,” Publications de l'Institut Mathématique, vol. 12, no. 26, pp. 19–26, 1971. View at Google Scholar · View at MathSciNet
  2. R. Kannan, “Some result on fixed points II,” The American Mathematical Monthly, vol. 76, pp. 405–406, 1969. View at Google Scholar
  3. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar · View at MathSciNet
  4. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. L. B. Ćirić, “Generalzation of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974. View at Google Scholar
  6. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. S. Choudhury and P. Maity, “Cyclic coupled fixed point result using Kannan type contractions,” Journal of Operators, vol. 2014, Article ID 876749, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with KANnan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet